# SDR DL75E091278

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 70,134 hours, 32,995 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007246B
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

RIGHT ENG START AFTER START VALVE CLOSED N1 AND N2 FAILED TO ACCELERATE TO GROUND IDLE.  STAGNATED AT 18 PERCENT N1 AND 55 PERCENT N2 EGT VERY SLOWLY CONTINUE TO CLIMB TO 509.  REMOVED RT ENG FUEL CONTROL IAW AMM 73-21-01-024-010.  REMOVED AND REPLACED FUEL PUMP PER AMM 73-11-01, REINSTALLED FUEL CONTROL PER 73-21-01. LEAK CHECK GOOD.  FUEL PUMP TEST GOOD PER AMM 71-00-00/501, FUEL CONTROL TEST GOOD PER AMM 71-00-00 TEST NR 15.
